IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Friedrich Kasch
Title: Moduln und Ringe
Additional book information: B. G. Teubner, Stuttgart, 1977, 328 pp., DM 52.

References [Enhancements On Off] (What's this?)

  • 1. F. W. Anderson and K. R. Fuller, Rings and categories of modules, Springer-Verlag, Berlin and New York, 1974. MR 417223
  • 2. H. Bass, Finitistic dimension and a homological generalization of semiprimary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 157984
  • 3. J. Dieudonné, Remarks on quasi-Frobenius rings, Illinois J. Math. 2 (1958), 346-354. MR 97427
  • 4. C. Faith, Rings with ascending chain condition on annihilators, Nagoya Math. J. 27 (1966), 179-191. MR 193107
  • 5. C. Faith, Algebra. II, Ring theory, Springer-Verlag, Berlin and New York, 1976. MR 427349
  • 6. C. Faith and E. A. Walker, Direct sum representations of injective modules, J. Algebra 5 (1967), 203-221. MR 207760
  • 7. K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku, A 6 (1958), 83-142. MR 96700
  • 8. T. Nakayama, On Frobenius algebras. I, II, Ann. of Math. (2) 40 (1939), 611-633, Ann. of Math. (2) 42 (1941), 1-21. MR 16

Review Information:

Reviewer: Idun Reiten
Journal: Bull. Amer. Math. Soc. 84 (1978), 925-929
DOI: https://doi.org/10.1090/S0002-9904-1978-14536-4
American Mathematical Society